# SDR DALA2016102407487

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 47,553 hours, 23,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SKIN DENTED AND  GOUGED BETWEEN BS 500 AND 500A , STRINGERS 1 AND 2L. MAINTENANCE REPAIRED IAW PRI 551959-14.
